# SDR ABXA9800867

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217507
- Condition: Stuck
- Location: Cockpit
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SLIDING WINDOW (EMERG EXIT) DIFFICULT TO OPEN. WO ULD NOT OPEN FULLY.  LUBRICATED MECHANISM, OPS CHECKED GOOD.
